# SDR SWIA202507210214

- Difficulty date: February 14, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STRINGER 26L BETWEEN FS280- FS295 IS CORRODED   (C-CHECK RO 07/18/2025)REMOVED AND INSTALLED NEW STRINGER 26L FROM FS280- FS333 REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
